Answers
  • kerry1994
    Answered by kerry1994
    ears ago

    I'm on 20mg Fluoxetine. I have since november. It had side effects for a few days and can last a week. Nausea and lack of appetite were mine, easily dealt with! It takes a week-2 to kick in, and once it does you feel the difference :)

  • pens2958
    Answered by pens2958
    ears ago

    I've been on it for over a year now...the only bad side effect I got from it, was a headache for the first week...once it passed, I felt better than I have in years. It helped me so much with the obsessive irrational thoughts I was having (constantly obsessing over my health, that i was going to die, etc...) the anxiety and panic attacks are minimal...I have not had a full blown attack since starting this med. I also take Xanax twice a day as needed, but normally only at bedtime. I am on 15 mg of Fluoxetine. It also keeps me awake, so I take mine around lunchtime. My son is on it as well, his makes him sleep...so he takes his around 10pm....he had the headache for a week as well when starting. Let us know how you are feeling and good luck. I noticed a difference in how I was feeling in about a week, once the headache passed.

  • disordered
    Answered by disordered
    ears ago

    i recently got taken off of fluoxitine - but i was on it for almost 4 years. i found out when i started working with my psych nurse that i was on the highest legal dose - 80mg. and the only side effect i had, was that it made my shaking worse when i was upset or anxious. But, i only really noticed that after i was taken off of my epilepsy meds. but it took a while for it to kick in for me, because the psychiatrist i was seeing way back when started me off at basically nothing. (because my mother didn't want me on anything at all cuz she didn't think that there was anything wrong with me. and that if i was going to be put on something, it couldn't be more than what she was on - which was 5mg as needed...) but it helped a lot. i like it a lot better than sertaline. waaaayyyyy better actually.

  • Jcee2012
    Answered by Jcee2012
    ears ago

    I'm on 60mg,and I found that it knocks me out so I never take it before 9pm.

Please register/login to answer this question. Click here to login
Questions from category Medication

Google Ads

Follow us in Google Plus!

Like US on Facebook!